# SDR AALA201712119063

- Difficulty date: November 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33635
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED AREA ON FLOOR PANEL 242TF IN PASSENGER CABIN BETWEEN FR 33 TO FR 35 AT STRINGER 25 BETWEEN RIGHT BUTTLINE -Y2462 TO RIGHT BUTTLINE -Y1959. REPLACE FLOOR PANEL 242TF IN PASSENGER CABIN BETWEEN FR 33 TO FR 35 AT STRINGER 25 BETWEEN RIGHT BUTTLINE -Y2462 TO RIGHT BUTTLINE -Y1959 PER AMM 25-27-51-400-801-A.
